| Catalog Number |
CF7-3-60 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A closurefast catheter was intended to be used.It was reported the just the sterile tray came in the box alone, no sterile packaging.No damage noted to the outer packaging.The tabs on the outer box were sealed.A second closurefast device was opened and the same issue was noted.Another closurefast was used to complete the case.No patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis six still images were provided for evaluation.The images are of a sterile tray within a shelf carton.Lot# 232610043 is visible on the shelf carton.No sterile pouch is present in any of the images supplied which is consistent with the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis the lot number on the shipping carton was 232610043 which is consistent with the lot number provided in gch there appeared to be additional tape on the outside of the shipping carton holing the carton closed.The tray was removed from the box.The tray appeared to be half open the tray was opened and the device was positioned incorrectly in the tray there was no cable tie present on the cable conclusion: the reported event could be confirmed based on the condition of the returned device.However even through the sample was received without the pouch, the tray did return half open, and the device was not placed correctly in the tray.It was determined that the sample was previously opened and used and this event is not manufacturing related.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.